Universidad Complutense de Madrid
E-Prints Complutense

p-symmetric bi-capacities

Impacto

Descargas

Último año



Miranda Menéndez, Pedro y Grabisch, Michel (2004) p-symmetric bi-capacities. Kybernetika, 40 (4). pp. 421-440. ISSN 0023-5954

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

1MB

URL Oficial: http://dml.cz/dmlcz/135605



Resumen

Bi-capacities have been recently introduced as a natural generalization of capacities (or fuzzy measures) when the underlying scale is bipolar. They allow to build more flexible models in decision making, although their complexity is of order 3(n), instead of 2(n) for fuzzy measures. In order to reduce the complexity, the paper proposes the notion of p-symmetric bi-capacities, in the same spirit as for p-symmetric fuzzy measures. The main idea is to partition the set of criteria (or states of nature, individuals, ... ) into subsets whose elements are all indifferent for the decision maker.


Tipo de documento:Artículo
Palabras clave:bi-capacity, bipolar scales, p-symmetry
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:17085
Depositado:13 Nov 2012 10:05
Última Modificación:07 Feb 2014 09:41

Descargas en el último año

Sólo personal del repositorio: página de control del artículo